# SDR 9707959853

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO REMOVE TAIL CONE RELEASE HANDLE FROM CLIPS AND TO RELEASE TAIL CONE.  RIGGED RELEASE SYSTEM, ADJUSTED LOWER LEFT CORNER ALIGNMENT PINS, FUNCTIONAL CHECK OK.
